It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Polycystic Ovary Syndrome (PCOS) Message Board


Polycystic Ovary Syndrome (PCOS) Board Index


Re: PCOS and Acne
Jan 27, 2004
[QUOTE=x_babyphat_x]Hi everyone, I have a severe case of acne caused by PCOS, Iíve taken the drug Tetracyclin, however, once I take the last pill about a week goes by and they re appear. Iíve also taken the famous Accutane, and just depressed me. Not only are they big, red, and ugly but they are more like tumors. I try to poke them with a needle every now and then and that nasty, smelly white stuff comes out. But they keep coming back. Is there anything else I can do to help my problem. By the way, these things are soooo painful that I canít even sleep at night most of the time I donít want anything to come close to my face. PLEASE HELP ME FIND A SOLUTION TO THIS PAIN. THANK YOU.[/QUOTE]

First of all, I sympathize with you. I have dealt with cystic acne for years (mainly on the chin due to hormonal acne) so I know what you are going thru. What I'm currently on is called spirnolactone. It's helped in the hormonal aspect of my acne although I do get cysts still. Have you asked your doctor about this medication? If you read the web, alot of women who have PCOS take spiro. Can I ask you, what kind of tests did you take to know you have it? I have chin acne, facial hair but regular periods. I know PCOS is known for the chin acne and excess facial hair and irregular periods . I have considered doing accutane so I don't have to be on anymore medication (i take 100mg a day of spiro) so I wanted to find out your opinion on accutane. Did the accutane make you depressed? Anyways, check out the spiro. It has helped me for over a year.





All times are GMT -7. The time now is 06:55 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!